| Model Number |
APB-2.5-4-3D-ES |
| Medical Device Problem Codes |
Break (1069); Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/07/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received a report that one of the coil failed to pass the microcatheter's hub.The second coil was stretched in the microcatheter.The third coil's wire was broken when the doctor took it out.No patient symptoms or further complications were reported as a result of this event.The device and any accessories were prepared as indicated in the ifu.
Event or Problem Description
Additional information received that there were no symptoms associated with this event.The model number of the coil that failed to pass the microcatheter hub (lot number a239068) b239068.The coil did not come out of the introducer sheath smoothly.There was no kink/damage to the coil observed after removal.The catheter was not a medtronic product; stryker sl-10.The coil¿s wire was broken inside the box.There were no issues that resulted in the damage that was found.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
H3: the axium prime coil was returned for analysis.The axium prime implant coil was returned without its introducer sheath.The pushwire was found to be bent at 96.5cm from proximal end.The axium prime implant coil was found to be damaged and stretched.No other anomalies were observed.Based on the device analysis and the reported information, the customer¿s complaints were confirmed as the axium prime implant coil and pushwire were found to be damaged.However, the root cause could not be determined.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Event or Problem Description
Additional information was received that there was preparation completed before the damage was noticed and that the damage was noticed immediately after opening the package.There was no damage or evidence of tampering to device packaging.The proximal end of the pushwire was secured in the guidewire clip when the package was opened.